# SDR UPS02839952

- Difficulty date: December 3, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV,  EMERGENCY BATTERY PACK LIGHTS INOPERATIVE.     REMOVED AND REPLACED EMERGENCY BATTERY PACK PER 33-50-00 OPS NORMAL.
